# SDR AALA20150104017

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 83,922 hours, 13,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 & R2 DOOR EXIT & EXIT THRESHOLD LIGHTS INOPERATIVE.  R & R BATTERY & CHARGER ASSEMBLY M1210 IAW AMM 33-51-07.  SYS CHECKED NORMAL.
